# SDR CALA2009092500562

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 39,440 hours, 5,820 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Part serial: 0049
- Condition: Malfunctioned
- Location: Galley
- Part time: 47,654 hours, 5,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN AT POSITION NR 109 AT FORWARD GALLEY SMOKED AND SPARKED, PULLED C/B, OVEN DEFECTIVE.  OVEN DEACTIVATED AND DEFERRED PER PLA 25-P-33D C/N 484075.  REMOVED AND REPLACED OVEN POSITION NR 109 AT FORWARD GALLEY, OPS CHECK GOOD PER IFM 25-35-03 PLACARD REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1361126  S/N OFF 00049 OVEN, OFF 25-2534-9-0001 S/N 0049 ON 25-2534-9-0001 S/N 0125.
